# SDR SWIA202266675

- Difficulty date: October 5, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N170SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000483
- Aircraft time: 21,470 hours, 11,994 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Scratched
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON EXTERNAL SURFACE OF L/H #1 PASSENGER WINDOW.     (C-CHECK RO 10/25/2022)    REMOVED AND REPLACED LH #1 PASSENGER WINDOW REF EMB 175 AMM 56-20-00.ASSET # TC2-7398 CAL DUE 5/31/23.
